# SDR SWAA031353

- Difficulty date: June 15, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 42,733 hours, 27,988 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: FCA410
- Condition: Faulty
- Location: Nlg Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE RAISED, NLG RED UNSAFE LIGHT DID NOT EXTINGUISH.  CYCLED GEAR ALL GREEN LIGHTS ILLUMINATED, RED LIGHT EXTINGUISHED.  REMOVED AND REPLACED S845 SWITCH AND R375 NLG LATCHING RELAY PER MM.
